Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Composition multiplicative integral of a formal power series

  • 35 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Yu. L. Daletskii and A. T. Zaplitnaya, "Integrals over a space of trees connected with nonlinear parabolic equations," Ukr. Mat. Zh.,5, 110–114 (1965).

  2. 2.

    A. V. Skorokhod, "Branching diffusion processes," Teor. Veroyatn.,9, No. 3, 492–497 (1964).

Download references

Additional information

Kiev Polytechnic Institute. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 14, No. 4, pp. 75–76, October–December, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Daletskii, Y.L. Composition multiplicative integral of a formal power series. Funct Anal Its Appl 14, 309–311 (1980).

Download citation


  • Functional Analysis
  • Power Series
  • Formal Power Series